... lightheaded.? I have been on it for 2 months
From the literature of Drugs.com:
Call your doctor at once if you have:
a light-headed feeling, like you might pass out;
swelling in your hands or feet, rapid weight gain; or
signs of an electrolyte imbalance - dry mouth, increased thirst, drowsiness, confusion, feeling restless, vomiting, muscle pain or weakness, lack of energy, fast heartbeats, little or no urine, or a seizure.
As it says contact your Dr. first thing tomorrow morning.
- Exforge Information for Consumers
- Exforge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exforge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why palpitations when I have anxiety ? it just makes me get scared and feels like my heart will stop
Updated 19 Jun 2017 • 7 answers
Citalopram - Ive been taking citalophram for 1 week and keep getting heart palpitations, I feel like
Updated 13 Nov 2017 • 2 answers
Updated 20 Jan 2016 • 1 answer
Has anyone experienced heart palpitations after taking Lexapro? I developed palpitations soon after?
Updated 7 days ago • 5 answers
Arrhythmia - I have been struggling with heart palpitations for about 3 years now. In the last month
Updated 31 May 2018 • 2 answers